# SDR P5CA2017061100162

- Difficulty date: June 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,554 hours, 2,890 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU6
- Part serial: 215654M
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O PITOT EICAS STATUS MESSAGE, AFTER PUSH BACK.  REMOVED AND REPLACED THE F/O PITOT PROBE AND OPS CHECKED OK, COULD NOT DUPLICATED FAULT IAW AMM 34-11-01/401.
